Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > A short proof of the Newton-Kantarovich theorem
Publication

A short proof of the Newton-Kantarovich theorem

Title
A short proof of the Newton-Kantarovich theorem
Type
Article in International Scientific Journal
Year
2008
Authors
Domingos Moreira Cardoso
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
Luís Almeida Vieira
(Author)
FEUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page Without ORCID
Journal
Pages: 24-26
ISSN: 12(2008)
Scientific classification
FOS: Natural sciences > Mathematics
CORDIS: Physical sciences > Mathematics
Other information
Language: Portuguese
Type (Professor's evaluation): Scientific
Documents
We could not find any documents associated to the publication.
Related Publications

Of the same authors

Representação Quadrática de uma Álgebra de Jordan (2003)
Technical Report
Domingos Moreira Cardoso; Luís Almeida Vieira
Conceitos e resultados sobre Álgebras de Jordan (2003)
Technical Report
Domingos Moreira Cardoso; Luís Almeida Vieira
Barreira Autoconcordante no Cone dos quadrados de uma Àlgebra de Jordan Euclidiana (2000)
Technical Report
Luís Almeida Vieira; Domingos Moreira Cardoso
On the optimal parameter of a self-concordant barrier over a symmetric cone (2006)
Article in International Scientific Journal
Domingos Moreira Cardoso; Luís Almeida Vieira
Euclidean Jordan Algebras with Strongly Regular Graphs (2004)
Article in International Scientific Journal
Domingos Moreira Cardoso; Luís Almeida Vieira
Recommend this page Top
Copyright 1996-2022 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2022-05-27 23:27:15